The Distributions of Sum, Minima and Maxima of Generalized Geometric Random Variables
No Thumbnail Available
Date
2015
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Springer
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
Geometric distribution of order as one of the generalization of well known geometric distribution is the distribution of the number of trials until the first consecutive successes in Bernoulli trials with success probability . In this paper, it is shown that this generalized distribution can be represented as a discrete phase-type distribution. Using this representation along with closure properties of phase-type distributions, the distributions of sum, minima and maxima of two independent random variables having geometric distribution of order are obtained. Numerical results are presented to illustrate the computational details.
Description
tank, fatih/0000-0003-3758-396X; Tank, Fatih/0000-0003-3758-396X; Eryilmaz, Serkan/0000-0002-2108-1781
Keywords
Geometric distribution of order k, Phase-type distribution, Reliability
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q3
Scopus Q
Source
Volume
56
Issue
4
Start Page
1191
End Page
1203